# SDR DALA2024030803148

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 91,963 hours, 41,864 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Shorted
- Location: Master Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3237 DISC: APPROXIMATELY 100KTS, RECEIVED MASTER WARNING AND ENG 2 LOW OIL PRESSURE WARNING, REJECTED TAKEOFF. AFTER REJECT OIL PRESSURE WAS 20 PSI AND OIL QTY WAS 16.5. C/A: DRAINED AND REFILLED OIL TANK PER MCC AND AMM 12-13-79. REMOVED AND REPLACED LOW OIL PRESSURE SWITCH IAW A320 AMM 79-34-15. NO HELP. T/S PER A320 TSM 79-33 AND WDM 79-36-03 SHEETS 1- 3. SUSPECT SHORT TO GROUND IN WIRING FROM EIU-2 TO ENG 2 LOW OIL PRESS SW. INSP WIRE 87 FROM AA-7A AT BACK OF EIU-2 TO PIN 82-E OF 1862VT AN USED FLUKE METER TO CK FOR SHORT TO GROUND, NO SHORTS NOTED. INSP WIRE 904224-20 FROM PIN 3 OF LOW OIL PRESS SW 4000EN THRU CONN 4005VC TO PIN 17 OF CONN 404VC WITH FLUKE METER - NO SHORTS NOTED. REMOVED AND REINSTALLED FWD CARGO BIN FWD WALL PANELS FOR MTC. REMOVED CONNECTOR 404VC FOR MTC FOR MTC - REMAINS DISCONNECTED. WITH 404VC REMOVED , AT PIN 7A OF ENG 2 FOUND SHORT TO GROUND, REMOVED PIN E ON 1862VTNO SHORT TO GND ON 7A EIU2, REINSTALLED PIN E AND REMOVED PIN H ON 1862VT FOUND SHORT TO GRD BY (818055). T/S A320 TSM 79- 00 AND 79-33 WITH DCA AMTS. R&R PYLON PANELS ON RT ENG REF A320 AMM 54-52 (862066). CONTINUE T/S PER A320 AWN 79-36-04 CHECK WIRING FROM 472VC TO 1862VT - READS OL NOT SHORT TO GND. FOUND ON 472VC/ PIN 11 TO 404 VC2 READS 55 OHMS. WHILE SHAKING HARNESS ON BACKSHELL OF 472VC - RESISTANCE READS OL. REPLACED NEW CONTACT PIN 11 PER ESPM 20-48-24-0101. ENG RUN FOUND ALL OK. ALL PANELS VERIFIED SECURED / ALL IN ORIGINAL CONFIG. OK FOR SERVICE. (LP: 5250134)
